# SDR HALA2010042700194

- Difficulty date: April 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 27,031 hours, 5,204 cycles
- Engine: Pwa PW4060
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: False Activation
- Location: Elevator Feel
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ELEV FEEL DISPLAYED ON STATUS PAGE.  OPS CHECK OF ELEVATORS, CHECKS GOOD, NO DISCREPANCIES NOTED, ELEV FEEL MSG CLEARED, NO FURTHER FAULTS AT THIS TIME, OK FOR SVC IAW FIM 27-31-00 FIG 106.
